# SDR 99ZZZX3971

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Vibmeter
- Part number: 25W881011001
- Condition: Stuck
- Location: Cockpit
- Part time: 754 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE STUCK DURING TEST.  REPLACED WITH SERVICEABLE UNIT.
